# SDR VJ32002F00078

- Difficulty date: September 20, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 02062359
- Condition: Failed
- Location: Engine
- Part time: 117 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED ROUGH ENGINE.  TROUBLESHOOTING BY MECHANIC BELIEVE RELATED TO MAGNETO NOT FIRING AT ATTITUDE.  RETURNED TO MANUFACTURE FOR WARRANTY AND INSPECTION OF INTERNAL PARTS FOR POSSIBLE FAILURE.
